| Model Number |
SCX-445 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: ¿capsule contracture/implant migration.¿baker grade not specified.
Event or Problem Description
Healthcare professional reported left side "capsule contracture/implant migration¿ baker grade unknown.Device remains implanted.
Event or Problem Description
Device has been explanted and replaced.